标题:Finite symmetry transformation groups and exact solutions of Lax integrable systems
作者:Ma, HC[1,2,3]; Lou, SY[1,2,3]
作者全称:Ma, HC[1,2,3]; Lou, SY[1,2,3]
通讯作者地址:Ma, HC (reprint author), Shanghai Jiao Tong Univ, Dept Phys, Shanghai 200030, Peoples R China.
出版年:2005
卷:44
期:2
页码:193-196
关键词:Lax pairs; symmetries; exact solution; symmetry groups
摘要:The general Lie point symmetry groups of the Nizhnik-Novikov-Vesselov (NNV) equation and the asymmetric NNV equation are given by a simple direct meth 更多
收录类别:SCIE;
WOS被引:13
当年影响因子:0.989
5年影响因子:0.855
JCR分区:Q3
资源类型:外文期刊论文
版权说明
文件名称:
文件大小: 0
内容类型:
版本类型: 出版稿
开放类型: 开放获取
使用许可: CC BY-NC-SA
相关成果:

个性服务

原文链接

被引量

wos被引: 13 更新

影响因子

当年影响因子 : 0.989

其他

TOP